# SDR UIEA2024040500262

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B15085886
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WTB FAIRING LWR CHORD AT STA 1480. LBL 16 ~ RBL 16( 1. REMOVE DAMAGE PART IAW SRM 51-40-02-OG-0 REV 120 2. FABRICATED PART IAW WORKSHEET 40232 3. INSTALLED FABRICATED PART IAW SRM 51-40-02-0G-0 REV 120 AND DWG 65B15085 SH4 REV L & 65B15085 SH17 REV H 4. JOB COMPLETED AND CONDITION CHECK NORMAL. )
